| STD/STI or Not
Apr 23, 2010
I've been on Atripla going on 3 years. I live in an arear of the US that has a high pollen count during the Spring months and I have somethimes have some small periodic eczema flare-ups. My question or concern is that though, I had sex with another HIV+ guy and it was not until afterwards that I developed a small rash like patch on my stomach area and another around my upper thigh close to my buttock area, but nothing around the anal area. Is it possible I have another STD or is it just another small eczema flare-up possibly. Both infectd areas itch a little.
| Response from Dr. Frascino
Unfortunately I cannot diagnose the cause of your rash over the Internet. I would advise you see your HIV specialist for an evaluation. Your description does not sound worrisome for a STD, but it's worth checking out nonetheless to get appropriate treatment to clear up the problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.